# SDR SWIA200413777

- Difficulty date: August 30, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft time: 3,994 hours, 3,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM IS CRACKED; FS 280.00; RBL 11.0; LOWER FLANGE.  ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED CRACKED LOWER FLANGE AT RBL 110 STA 280 IAW CRJ REO 601R-53-11-171 REV A.
